Advances in Differential Equations
- Adv. Differential Equations
- Volume 14, Number 3/4 (2009), 289-340.
Linear non-autonomous Cauchy problems and evolution semigroups
The paper is devoted to the problem of existence of propagators for an abstract linear non-autonomous evolution Cauchy problem of hyperbolic type in separable Banach spaces. The problem is solved using the so-called evolution semigroup approach which reduces the existence problem for propagators to a perturbation problem of semigroup generators. The results are specified to abstract linear non-autonomous evolution equations in Hilbert spaces where the assumption is made that the domains of the quadratic forms associated with the generators are independent of time. Finally, these results are applied to time-dependent Schrödinger operators with moving point interactions in 1D.
Adv. Differential Equations Volume 14, Number 3/4 (2009), 289-340.
First available in Project Euclid: 18 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Neidhardt, Hagen; Zagrebnov, Valentin A. Linear non-autonomous Cauchy problems and evolution semigroups. Adv. Differential Equations 14 (2009), no. 3/4, 289--340. https://projecteuclid.org/euclid.ade/1355867268.